Follow
Matija Kazalicki
Matija Kazalicki
Department of Mathematics, Faculty of Science, University of Zagreb, Croatia
Verified email at math.hr
Title
Cited by
Cited by
Year
There are infinitely many rational Diophantine sextuples
A Dujella, M Kazalicki, M Mikić, M Szikszai
International mathematics research notices 2017 (2), 490-508, 2017
512017
More on Diophantine sextuples
A Dujella, M Kazalicki
Number Theory–Diophantine Problems, Uniform Distribution and Applications …, 2017
322017
Rational Diophantine sextuples with square denominators
A Dujella, M Kazalicki, V Petričević
Journal of number theory 205, 340-346, 2019
202019
Diophantine m-tuples in finite fields and modular forms
A Dujella, M Kazalicki
Research in number theory 7, 1-24, 2021
192021
Rational Diophantine sextuples containing two regular quadruples and one regular quintuple
A Dujella, M Kazalicki, V Petričević
arXiv preprint arXiv:1904.00348, 2019
172019
Modular forms, de Rham cohomology and congruences
M Kazalicki, A Scholl
Transactions of the American mathematical society 368 (10), 7097-7117, 2016
162016
Diophantine triples and K3 surfaces
M Kazalicki, B Naskręcki
Journal of number theory 236, 41-70, 2022
142022
Ranks of elliptic curves and deep neural networks
M Kazalicki, D Vlah
Research in Number Theory 9 (3), 53, 2023
112023
D (n)-quintuples with square elements, Rev. R
A Dujella, M Kazalicki, V Petričević
Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM 115, 2021
82021
There are infinitely many rational Diophantine sextuples
A Dujella, M Kazalicki, M Mikic, M Szikszai
Int. Math. Res. Not. IMRN, 2016
82016
D(n)-quintuples with square elements
A Dujella, M Kazalicki, V Petričević
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2021
72021
On a special case of Watkins’ conjecture
M Kazalicki, D Kohen
Proceedings of the American Mathematical Society 146 (2), 541-545, 2018
72018
Rational D (q)-quadruples
G Dražić, M Kazalicki
Indagationes mathematicae 33 (2), 440-449, 2022
62022
Elliptic curves with torsion groups Z/8Z and Z/2Z× Z/6Z, Rev. R
A Dujella, M Kazalicki, JC Peral
Acad. Cienc. Exactas Fis. Nat. Ser. A Math. RACSAM 115, 2021
62021
Second moments and the bias conjecture for the family of cubic pencils
M Kazalicki, B Naskręcki
arXiv preprint arXiv:2012.11306, 2020
62020
Elliptic curves with torsion groups and
A Dujella, M Kazalicki, JC Peral
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2021
42021
Modular forms, hypergeometric functions and congruences
M Kazalicki
The Ramanujan Journal 34 (1), 1-9, 2014
42014
Linear relations for coefficients of Drinfeld modular forms
M Kazalicki
International Journal of Number Theory 4 (02), 171-176, 2008
32008
Rational D (q)-quadruples
G Drazic, M Kazalicki
INDAGATIONES MATHEMATICAE-NEW SERIES 33 (2), 440-449, 2022
22022
Corrigendum to “On a special case of Watkins’ conjecture”
M Kazalicki, D Kohen
Proceedings of the American Mathematical Society 147 (10), 4563-4563, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20